# SDR 99ZZZX3209

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711FC
- Make and model: Bolkms BK117A4
- Aircraft serial: 7070
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Silver Shim
- Part number: 1051310114
- Condition: Leaking
- Location: Main Rotor
- Part time: 152 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILVER SHIM ON MAIN ROTOR LEAKING.  REF:  MCN 33.  REMOVED AND REPLACED.
